# SDR AALA950378

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Part number: A3060719102
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 0360 - EMERGENCY EXIT FLOOR PATH LIGHT STRIP TORN LOOSE AT ROW 31.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP.  SYSTEM GROUND CHECKS NORMAL OPERATION.  (X)
